# SDR DALA2015040902699

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME Y=1380 LWR SECTION AT AFT ACCESSORIES COMPARTMENT. FRAME TEE WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3, PARS 21, 14 & 38.  LP 1895919.
